| Model Number |
601184 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As per reported by the user facility: the lipid rotor 1 is turning with nothing programmed on station 1.As a result, it is pumping a small amount of lipids in a non-lipid final container.The customer did not indicate any alarms were set off and the final container was discarded.There was no patient involvement.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved was received for evaluation.Volumetrics sequential testing was performed of 111ml/hr for 8 stations concluding with 112ml for station 9 tested in spec at 1000ml +/-2.7% with rotor 1 functioning correctly.Based on the results of the investigation, the pump operated as intended.If additional pertinent information becomes available a follow-up report will be filed.